# SDR 20000426SH015

- Difficulty date: March 31, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 2730 · Elevator Control System
- Part: Jackscrew
- Part number: 591096230AC
- Part serial: DCA212
- Condition: Making Metal
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE HORIZONTAL STABILIZER JACKSCREW ASSY,  METAL SHAVINGS WERE FOUND WITHIN THE GREASE ON AND AROUND THE JACKSCREW.  FURTHER, THE ACME SCREW AND NUT WEAR CHECK SHOWED THE END PLAY WAS BEYOND LIMITS.  THE ESTABLISHED LIMITS ARE .003 INCH - .040 INCH IAW MM 27-40-1 AND .050 INCH WAS OBTAINED.  NON-ROUTINE WORK CARD 4000277-0055 HAS BEEN WRITTEN DOCUMENTING THESE DISCREPANCIES.  REMOVED, REPLACED, AND OPS CHECKED HORIZONTAL STABILIZER JACKSCREW ASSY IAW MM 27-40-01.  (X)
